# SDR CALA2017112104173

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 76,844 hours, 29,464 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D5547100200000
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE DISCOVERED ON THE UPPER RIGHT SIDE OF THE RUDDER.  THE PUNCTURE WAS LOCATED 14.5 INCHES FROM TRAILING EDGE AND 9.7 INCHES FROM CAP SEAM.  THE DAMAGE IS 1.1 INCHES IN WIDTH AND .8 INCH IN LENGTH.
